Connectedness of the space of minimal 2-spheres in S2m(l)

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


Loo's theorem asserts that the space of all branched minimal 2- spheres of degree d in S4(1) is connected. The main theorem in this paper is that the assertion is still true for S2m(1). It is shown that any branched minimal 2-sphere in S2m(1) can be deformed, preserving its degree, to a meromorphic function.

Original languageEnglish
Pages (from-to)803-810
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number3
Publication statusPublished - 1994 Mar


  • Branched minimal 2-spheres
  • Directrix curves
  • Isotropic curves


Dive into the research topics of 'Connectedness of the space of minimal 2-spheres in S2m(l)'. Together they form a unique fingerprint.

Cite this